Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 48, NWS Lake Charles, LA

March 27, 2009Hardin County, Jefferson County, Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 27, 2009, 6:00 PM CDT for Hardin County, Jefferson County, Texas. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2009, 6:00 PM CDT (23:00 UTC)
Expired
Mar 27, 2009, 7:00 PM CDT
In force
60 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Hardin County, TX, Jefferson County, TX

The radar

The Houston radar (KHGX), 100 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 6:13 PM CDTHAIL 0.88Bevil Oaks, TX
Mar 27, 7:01 PM CDTHAIL 1.5Bevil Oaks, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 4:49 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2009-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2009-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1993 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLCH 272300
SVRLCH
TXC199-245-280000-
/O.NEW.KLCH.SV.W.0048.090327T2300Z-090328T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
600 PM CDT FRI MAR 27 2009

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HARDIN COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...SOUR LAKE...SARATOGA...KOUNTZE...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES THE CITY OF NOME...

* UNTIL 700 PM CDT

* AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED 19
  MILES SOUTHWEST OF SARATOGA...OR NEAR LIBERTY...AND MOVING EAST AT
  25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTH OF NOME BY 640 PM CDT...
  SOUR LAKE BY 645 PM CDT...
  8 MILES NORTH OF CHINA BY 650 PM CDT...
  BEVIL OAKS BY 700 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS. A TORNADO WATCH ALSO REMAINS
IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR SOUTHWESTERN LOUISIANA.

&&

LAT...LON 3052 9428 2990 9422 2990 9446 3011 9446
      3011 9461 3012 9462 3033 9469
TIME...MOT...LOC 2300Z 254DEG 23KT 3008 9473

$$

LANDRENEAU
1 follow-up statement
000 
WWUS54 KLCH 272324
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
624 PM CDT FRI MAR 27 2009

TXC199-245-280000-
/O.CON.KLCH.SV.W.0048.000000T0000Z-090328T0000Z/
HARDIN TX-JEFFERSON TX-
624 PM CDT FRI MAR 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN JEFFERSON AND SOUTH CENTRAL HARDIN COUNTIES...

AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR NOME...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NOME BY 630 PM CDT...
  SOUR LAKE BY 635 PM CDT...
  CHINA BY 640 PM CDT...
  BEVIL OAKS BY 655 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS. A TORNADO WATCH ALSO REMAINS
IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR SOUTHWESTERN LOUISIANA.

&&

LAT...LON 3043 9427 2990 9422 2997 9446 3011 9446
      3011 9461 3012 9462
TIME...MOT...LOC 2324Z 244DEG 25KT 3008 9448

$$

LANDRENEAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 5:11 PM CDT, 49 minutes earlier.

Area forecast discussion, Mar 27, 5:11 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
511 PM CDT FRI MAR 27 2009

.MARINE...WILL ALSO BE UPDATING THE COASTAL FORECAST TO REFLECT
LATEST CHANGE OF A TORNADO WATCH NUMBER 81 INTO THE NEAR SHORE
WATERS WEST OF CAMERON AND INCLUDING SABINE LAKE AS WELL AS TO
INCLUDE CALCAIEU LAKE.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 456 PM CDT FRI MAR 27 2009/

UPDATE...SPC COORDINATED A NEW TORNADO WATCH NUMBER 81 UNTIL 8 PM WHICH
WILL COVER SOUTHEAST TEXAS AS WELL AS CAMERON PARISH IN SOUTHWEST
LOUISIANA, THE NEAR SHORE ZONE AND THE SABINE LAKE ZONE. THIS
WATCH REPLACES A PORTION OF SEVERE TSTM WATCH NUMBER 77. TORNADO
WATCH NUMBER 79 REMAINS IN EFFECT UNTIL 9 PM FOR CENTRAL LOUISIANA
AND SOUTHWEST LOUISIANA. UPDATED ZONES WILL BE OUT SHORTLY.

SWEENEY

PREV DISCUSSION... /ISSUED 355 PM CDT FRI MAR 27 2009/

DISCUSSION...
STATIONARY FRONT DANGLING JUST SOUTH OF KLFK...JUST NORTH OF KPOE
AND KAEX...WITH SVR SUPERCELL TSTM RIDING THE BOUNDARY OVER W LA
NEAR KPOE. THE NEXT SUPERCELL NOW TAKING SHAPE JUST NORTH OF
KHOU...EXPECTED TO MOVE INTO SE TX WITHIN THE NEXT COUPLE OF
HOURS. SVR TSTM WATCH #77 CONTINUES FOR SE TX...WITH TOR WATCH #79
FOR S AND C LA NORTH OF I-10.

EXPECT TSRA COVERAGE TO INCREASE OVER LA THIS EVENING IN ADVANCE
OF THE COLD FRONT...THUS THE HIGHER POPS HERE. THE FRONT WILL BE
ENTERING SE TX SOMETIME AFTER SUNSET AND RACING EASTWARD ACROSS W
LA SHORTLY BEFORE MIDNIGHT...AND CLEAR EAST OF THE ATCHAFALAYA
RIVER BY SUNRISE SAT. MUCH COLDER AIR WILL INFILTRATE THE REGION
BEHIND THE FRONT...WITH TEMPS RUNNING 10-15 DEGREES BELOW NORMAL
FOR SAT AFTERNOON AND SUN MORNING. WITH WINDS CALMING DOWN SAT
NIGHT AND SUN AS THE HIGH SETTLES OVER THE REGION...TEMPS COULD
REACH THE MID/UPPER 30S NORTH OF US 190.

COLD SNAP WILL BE SHORT LIVED AS THE HIGH MOVES EAST BY SUN EVENING
AND MON...WITH A SOLID RETURN FLOW ESTABLISHED BY MON. THE NEXT
SYSTEM IN OUR AGGRESSIVE PROGRESSIVE PATTERN WILL BEGIN TO
INFLUENCE OUR REGION BY TUE WITH THE CHANCE OF SHRA/TSRA RETURNING.
WHILE THE GFS IS VERY AGGRESSIVE WITH AN EXTREMELY DEEP SFC LOW
(989MB) OVER E OK BY NEXT THU...THE ECMWF IS MUCH LESS AGGRESSIVE.
FOR THE FORECAST...KEPT THE CHANCE OF SHRA/TSRA TUE-THU TIME FRAME.

DML

MARINE...
STRONG POST FRONTAL WINDS EXPECTED AFTER MIDNIGHT ACROSS THE
WESTERN ZONES...WITH THE FRONT EXPECTED TO CLEAR THE EASTERN ZONES
BY SUNRISE SAT. SCA WILL BE IN EFFECT FROM 1 AM SAT THROUGH 10 AM
SUN FOR THIS STRONG POST FRONTAL FLOW. WINDS AND SEAS WILL SUBSIDE
BY SUN AFTERNOON AS THE CENTER OF THE HIGH MOVES CLOSER AND
OVERHEAD SUN EVENING INTO MON MORNING.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  48  62  41  67  49 /  70   0   0   0  10
KBPT  48  62  40  68  51 /  40   0   0   0  10
KAEX  46  59  37  67  42 /  70   0   0   0  10
KLFT  51  62  41  66  46 /  70   0   0   0  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 10 AM CDT SUNDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO
     HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
     WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
     20 NM TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.

     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 10 AM CDT SUNDAY
     FOR THE FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY, LA
     TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM.

     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM INTRACOASTAL
     CITY TO CAMERON, LA OUT 20 NM.

&&
Hazardous weather outlook, Mar 27, 5:27 AM CDT, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
527 AM CDT FRI MAR 27 2009

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180>182-201-215-216-281030-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
527 AM CDT FRI MAR 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A STRONG COLD FRONT WILL MOVE ACROSS SOUTHEAST TEXAS INTO SOUTHERN
LOUISIANA LATE THIS AFTERNOON INTO THIS EVENING. AHEAD OF THE
FRONT...DEEP MOISTURE...STRONG SHEAR AND INSTABILITY WILL COMBINE
TO PRODUCE THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS AGAIN
THIS AFTERNOON. SEVERE WEATHER IS POSSIBLE AREAWIDE. AHEAD OF THE
FRONT...ROTATING SUPERCELL THUNDERSTORMS WILL BE CAPABLE OF
DEVELOPING WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES. AS THE FRONT MOVES THROUGH THE AREA...STORMS WILL
BECOME MORE LINEAR WITH STRONG STRAIGHT LINE DAMAGING WINDS THE
LIKELIEST THREAT.

IN ADDITION TO THE SEVERE WEATHER THREAT...THERE IS A POSSIBILITY
OF FLASH FLOODING DUE TO HEAVY RAINS FROM TRAINING STORMS. WITH
DEEP MOISTURE OVER THE AREA...STORMS WILL BE CAPABLE OF PRODUCING
VERY HEAVY RAINS WITH RATES OF UP TO 2 TO 3 INCHES AN HOUR. WITH
THE GROUND IN MANY LOCATIONS SATURATED FROM THE RAIN THE PAST FEW
DAYS...FLASH FLOODING OF LOW LYING AREAS AND URBAN AREAS CAN BE
EXPECTED IN AREAS WHERE HEAVY RAIN OCCURS.

STRONG NORTHERLY WINDS ARE EXPECTED IN THE WAKE OF THE FRONT
TONIGHT. THIS WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS OVER
THE COASTAL WATERS WITH WINDS OF AT LEAST 20 TO 25 KNOTS AND SEAS
OF UP TO 7 TO 9 FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
STRONG NORTHERLY WINDS WILL CONTINUE THROUGH SUNDAY MORNING. A SMALL
CRAFT ADVISORY WILL REMAIN IN EFFECT FOR THE COASTAL WATERS
THROUGH EARLY SUNDAY. WINDS AND SEAS WILL DIMINISH BY SUNDAY
AFTERNOON AS HIGH PRESSURE SETTLES OVER THE AREA.

THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS IS ON TUESDAY AS
ANOTHER FRONT MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND
EVENING.

24

In the hours before

Local storm report, Mar 27, 4:38 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
438 PM CDT FRI MAR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TORNADO          1 SW GARDNER            31.26N 92.71W
03/27/2009                   RAPIDES            LA   LAW ENFORCEMENT

            RAPIDES SHERIFF DEPUTY REPORTS TORNADO TOUCHDOWN ON HWY
            121 WITH TREES AND POWER LINES DOWN. CARS OFF THE ROAD.

&&

MGRIFFIN
Local storm report, Mar 27, 4:43 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
443 PM CDT FRI MAR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TORNADO          2 W GARDNER             31.27N 92.73W
03/27/2009                   RAPIDES            LA   PUBLIC

            PUBLIC REPORTS RELAYED BY 911 RAPIDES PARISH OF POSSIBLE
            TORNADO TOUCHDOWN ON HWY 28 WEST OF GARDNER AND EAST OF
            THE VERNON PARISH LINE, TREES DOWN, CARS DAMAGE, POSSIBLE
            MINOR INJURIES.

&&

MGRIFFIN
Local storm report, Mar 27, 5:09 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
509 PM CDT FRI MAR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             JUNCTION                30.84N 93.51W
03/27/2009  M0.75 INCH       BEAUREGARD         LA   PUBLIC

&&

KKUYPER
Local storm report, Mar 27, 5:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
536 PM CDT FRI MAR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             WILDWOOD                30.52N 94.44W
03/27/2009  M0.75 INCH       HARDIN             TX   PUBLIC

&&

LANDRENEAU
Local storm report, Mar 27, 5:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
544 PM CDT FRI MAR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             1 E BUNKIE              30.95N 92.17W
03/27/2009  E0.75 INCH       AVOYELLES          LA   PUBLIC

            PEA TO PENNY SIZE HAIL REPORTED.

&&

KKUYPER
Local storm report, Mar 27, 5:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
557 PM CDT FRI MAR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             SIMMESPORT              30.98N 91.81W
03/27/2009  E0.75 INCH       AVOYELLES          LA   PUBLIC

            PEA TO PENNY SIZE HAIL REPORTED BY PUBLIC.

&&

KKUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 1:32 PM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Tyler58 min
Mar 27, 2:20 PM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Newton, Tyler55 min
Mar 27, 2:31 PM CDTSevere Thunderstorm WarningLCHJasper, Newton44 min
Mar 27, 2:35 PM CDTTornado WarningLCHJasper, Newton40 min
Mar 27, 4:59 PM CDTSevere Thunderstorm WarningLCHHardin, Tyler61 min
Mar 27, 5:04 PM CDTTornado WarningLCHHardin, Tyler26 min
Mar 27, 5:31 PM CDTTornado WarningLCHHardin, Tyler29 min
Mar 27, 5:56 PM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Newton, Tyler49 min
Mar 27, 6:19 PM CDTTornado WarningLCHJasper, Newton26 min
Mar 27, 6:31 PM CDTSevere Thunderstorm WarningLCHNewton44 min
Mar 27, 6:58 PM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Jefferson, Orange62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.